Semilinear diffraction of conormal waves (joint work with Melrose and Sa Barreto)
Séminaire Équations aux dérivées partielles (Polytechnique) (1992-1993), Talk no. 2, 21 p.
@article{SEDP_1992-1993____A2_0,
     author = {Zworski, Maciej},
     title = {Semilinear diffraction of conormal waves (joint work with Melrose and Sa Barreto)},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1992-1993},
     note = {talk:2},
     zbl = {0878.35080},
     mrnumber = {1240543},
     language = {en},
     url = {http://www.numdam.org/item/SEDP_1992-1993____A2_0}
}
Zworski, M. Semilinear diffraction of conormal waves (joint work with Melrose and Sa Barreto). Séminaire Équations aux dérivées partielles (Polytechnique) (1992-1993), Talk no. 2, 21 p. http://www.numdam.org/item/SEDP_1992-1993____A2_0/

[1] V. Arnold Wave Front evolution and equivariant Morse lemma. Comm. Pure Appl. Math. 28(1976), 557-582. | MR 436200 | Zbl 0343.58003

[2] M. Beals Self Spreading and Strength of Singularities for Solutions to Semilinear Equations. Ann. of Math. 118(1983), 187-214. | MR 707166 | Zbl 0522.35064

[3] M. Beals Propagation of Smoothness for Nonlinear Second Order Strictly Hyperbolic Equations. Proc. Symp. Pure Math. 43(1985), 21-45. | MR 812282 | Zbl 0575.35062

[4] M. Beals and G. Métivier Progressing Waves Solutions to Certain Nonlinear Mixed Problems. Duke Math. J. 53(1986), 125-137. | MR 835799 | Zbl 0613.35050

[5] M. Beals and G. Métivier Reflection of Transversal Progressing Waves in Nonlinear Strictly Hyperbolic Problems. Amer. J. Math. 109(1987), 335-366. | MR 882427 | Zbl 0633.35051

[6] J.-M. Bony Calcul symbolic et propagation des singularités pour les équations aux dérivées partielles nonlinéaires. Ann. Sci. Ecole Norm. Sup. 14, 209-246 | Numdam | MR 631751 | Zbl 0495.35024

[7] J.-M. Bony Interactions des singularités pour les équations aux dérivées partielles nonlinéaires. Sem. Goulaouic-Meyer-Schwarz 1984. | Numdam | Zbl 0498.35017

[8] J.-Y. Chemin Interactions des trois ondes dans les equations semilinéaires strictement hyperbolique d'ordre 2. Comm. P.D.E. 12(11)(1987), 1203-1225. | MR 888459 | Zbl 0651.35049

[9] F. David and M. Williams Singularities of Solutions to Semilinear Boundary value Problems Amer. J. Math. 109(1987), 1087-1109. | MR 919004 | Zbl 0659.35068

[10] J.-M. Delort. Conormalité des ondes semi-lineaires le long des caustique. Amer. Jour. Math. 113(1991), 593-651. | MR 1118456 | Zbl 0758.35005

[11] L. Hörmander. The Analysis of Linear Partial Differential Operators Springer-Verlag, 1983- 1985.

[12] B. Lascar. Singularités des solutions d'équations aux dérivées partielles nonlinéaires. C. R. Acad. Sci. Paris 287(1978), 521-529. | MR 512097 | Zbl 0387.35018

[13] G. Lebeau. Problème de Cauchy semi-linéaire en 3 dimensions d'espace. J. Func. Anal. 78(1988), 185-196. | MR 937638 | Zbl 0648.35057

[14] G. Lebeau. Equations des ondes semi-linéaires II. Controle des singularites et caustiques semi-linéaires. Inv. Math. 95(1989), 277-323. | MR 974905 | Zbl 0686.35015

[15] G. Lebeau. Singularités de solutions d'èquations d'ondes semi-linéaires. Ann. Scient. Éc.Norm.Sup. 4e série 25(1992), 201-231. | Numdam | MR 1169352 | Zbl 0776.35088

[16] E. Leichtman Régularité microlocale pour des problèmes de Dirichlet non linéaires non caractéristiques d'ordre deux a bord peu régulier. Bull. S.M.F.115(1987), 457-489. | Numdam | MR 928019 | Zbl 0636.35056

[17] R.B. Melrose. Equivalence of glancing hypersurfaces. Inv. Math. 37(1976), 165-191. | MR 436225 | Zbl 0354.53033

[18] R.B. Melrose. Transformation of boundary value problems. Acta Math. 147(1981), 149-236. | MR 639039 | Zbl 0492.58023

[19] R.B. Melrose. Forward Scattering by a Convex Obstacle. Comm. Pure and Appl. Math. 23(1980), 461-499. | MR 575734 | Zbl 0435.35066

[20] R.B. Melrose. Semilinear waves with cusp singularities. Journées "Equations aux dérivées partielles" St.Jean-de-Montes, 1987. | Numdam | MR 920005 | Zbl 0656.35098

[21] R.B. Melrose. The analysis on manifolds with corners. manuscript in preparation.

[22] R.B. Melrose. Calculus of conormal distributions on manifolds with corners. Internat. Math. Res. Notices 3(1992), 51-61. | MR 1154213 | Zbl 0754.58035

[23] R.B. Melrose. Marked Lagrangian Distributions. preprint, 1989.

[24] R.B. Melrose and N. Ritter. Interaction of Nonlinear Waves for Semilinear Wave Equations. Ann. of Math. 121 (1)(1985), 187-213. | MR 782559 | Zbl 0575.35063

[25] R.B. Melrose and N. Ritter. Interaction of Nonlinear Waves for Semilinear Wave Equations II. Ark. Mat. 25(1987), 91-114. | MR 918380 | Zbl 0653.35058

[26] R.B. Melrose and A. Sá Barreto Semilinear Interaction of a Cusp and a Plane. preprint, 1992. | Zbl 0847.35086

[27] R.B. Melrose, A. Sá Barreto and M. Zworski Semilinear diffraction of conormal waves. preprint, 1992. | Zbl 0902.35004

[28] R.B. Melrose and M. Taylor. Boundary Problems for the Wave Equation with Grazing and Gliding Rays. preprint, 1987.

[29] R.B. Melrose and M. Taylor.Near Peak Scattering and the Corrected Kirchhoff Approximation for a Convex Obstacle. Adv. in Math. 55(3)(1985), 242-315. | MR 778964 | Zbl 0591.58034

[30] R.B. Melrose and M. Taylor. The radiation pattern of a diffractive wave near the shadow boundary. Comm. P.D.E 11(6)(1986), 599-672. | MR 837278 | Zbl 0632.35056

[31] R.B. Melrose and G. Uhlmann. Lagrangian intersection and the Cauchy problem. Comm. Pure Appl. Math. 2(1979), 483-519. | MR 528633 | Zbl 0396.58006

[32] J. Rauch and M. Reed. Propagation of singularities for semilinear hyperbolic wave equations in one space variable. Ann. of Math. 111(1980), 531-552. | MR 577136 | Zbl 0432.35055

[33] J. Rauch and M. Reed. Singularities produced by nonlinear interaction of three progressing waves. Comm. P.D.E. 7(9)(1982), 1117-1133. | MR 673827 | Zbl 0502.35060

[34] N. Ritter. Progressing wave solutions to nonlinear hyperbolic Cauchy problems. Thesis M.I.T. (June 1984).

[35] A. Sá Barreto. Interaction of Conormal Waves for Fully Semilinear Wave Equations. Jour. Func. Anal. 89(1990), 233-273. | MR 1042210 | Zbl 0726.35083

[36] A. Sá Barreto. Second Microlocal Ellipticity and Propagation of Conormality for Semilinear Wave Equations. Jour. Func. Anal. 102(1991), 47-71. | MR 1138837 | Zbl 0746.35021

[37] A. Sá Barreto. Evolution of Semilinear Waves with Swallowtail Singularities. preprint. | MR 1291700 | Zbl 0827.35078

[38] M. Sablé-Tougeron. Régularité microlocal pour des problemes aux limites non linéaires. Ann. Inst. Fourier 36(1986), 39-82. | Numdam | MR 840713 | Zbl 0577.35004

[39] M. Williams. Interaction involving gliding rays in boundary problems for semi-linear wave equations. Duke Math. Jour. 59(2)(1989), 365-397. | MR 1016895 | Zbl 0798.35003

[40] C. Xu Propagation au bord des singularités pour des problemes Dirichlet non-linéaires d'ordre deux., Actes Journées E.D.P., St. Jean-de-Monts, 1989, n° 20. | Numdam | Zbl 0726.35026

[41] M. Zworski. High frequency scattering by a convex obstacle. Duke Math. Jour. 61(2) (1990), 545-634. | MR 1074308 | Zbl 0732.35060

[42] M. Zworski. Propagation of Submarked Lagrangian Singularities. unpublished, 1990.